On embedding models of arithmetic of cardinality aleph(1) into reduced powers

Juliette Kennedy, Saharon Shelah

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalFundamenta Mathematicae
    Volume176
    Issue number1
    Pages (from-to)17-24
    Number of pages8
    ISSN0016-2736
    DOIs
    Publication statusPublished - 2003
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • PRODUCTS
    • 111 Mathematics

    Cite this